# SDR 97ZZZX4323

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226YV
- Make and model: Beech 1900D
- Aircraft serial: UE226
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 873287
- Condition: Cracked
- Location: Cabin
- Part time: 2,879 hours
- Component: 1295301691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE FOUND SEAT BACK ON SEAT 7A IS CRACKED UP THE SIDE.  REMOVED AND REPLACED SEAT BACK IAW MM 25-00.  REPAIRED SEAT BACK PER STANDARD PRACTICES.  (X)
